# SDR DALA2024081908253

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 61,314 hours, 32,291 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3114 FUMES ON CLIMB 10 MNUTES AFTER TAKEOFF FOR 10 MIN, DISSAPATED THRU TOP OF DESCENT TO GATE WITH INTENSITY WORSE AFT GALLEY THRU MEDIUM INTENSITY FORWARD GALLEY ALL THROUGHOUT CABIN. SMELL "BURNING CRAYONS" & BURNING THROAT ON APPROACH TO LANDING. CORRECTIVE ACTION: C/W WORK CARD 0550-2002 & C/W DUCT BURN. NO FURTHER ODORS NOTED. (6194696)
